T Nation

REZ-V vs. T-Bomb II


#1

My doctor "prescribed" the T-Bomb II to counteract the side effects of HGH and T he is giving me. I'd much rather use a Biotest product but have been having trouble getting info. Does anyone know if these two products do the same thing? If so I'm going to switch over to the REZ-V.


#2

You'd be better to post this in the 'Supplements and Nutrition' forum.

Those supps work differently, but I really couldn't tell you much about the first one, as I don't know what's in it (and am too lazy to look it up). What are the side effects you speak of? If it is estrogen related you doc needs to get you on an aromatase inhibitor like Arimidex, something like .25mg EOD. Even Nolvadex could work, like 10mg/day probably for what I assume is an HRT dose.


#3

Ask your doctor for Arimidex or Nolvadex.

Please ask for the above mentioned medicines as they will really make a difference and have a proven track record in reliability, side effects and widespread use.

Be all you can be! :slight_smile:

Best regards,

funmetal


#4

I hope you have no taste buds because they taste horrid.